MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Premature Activation (1484); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 - initial reporter address 1: 4 chome-27-1 kitaando, aoi ward.
 
Event or Problem Description
It was reported that the coil was retrieved by snare inside the body.The target lesion was located in the moderately tortuous and non-calcified vessel.A 12mm x 40cm interlock-35 coil and a 10mm x 50cm interlock coil were selected for use.During the procedure, it was noted that the coil detached prematurely in the catheter distal part and later flowed unintentionally inside the body.The coil was completely retrieved by snare, and the procedure was completed with another of the same device.There was no patient injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter address 1:(b)(6).Device evaluated by mfr: the complaint device was received for product analysis.Visual inspection was performed, and it was observed that the main coil, the introducer sheath and the pusher wire were returned.It was necessary to make a cut in the introducer wire to remove the coil.It was observed that the main coil was kinked and stretched at the coil arm section.A part of the original box was returned, and it was observed that the pouch information matches with the complaint information.No more damages were observed during visual inspection.The functional could not be performed due the main coil and the pusher wire are not interlocking.Dimensional inspection of the main coil revealed the components were within specifications.No other issues were identified during the product analysis.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18268468
Report Number2124215-2023-66239
Device Sequence Number7859616
Product Code KRD
UDI-Device Identifier08714729845287
UDI-Public08714729845287
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2026
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0031651876
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer12/26/2023
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICRO CATHETER - BREAKTHROUGH 2M; MICRO CATHETER - BREAKTHROUGH 2M
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown